# SDR SWAA2019010228053

- Difficulty date: December 24, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 8,855 hours, 3,884 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: S1186
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  CYCLED GEAR EXTEND DOOR AND GEAR RETRACTED.  CLEANED LANDING GEAR S1186 SENSOR PER MM.  OPS CK GOOD.
